Nytol Original Tablets – 20 x 25 mg
- Sleeping Aid Tablets To Fall Asleep Faster
- Longer And Deeper Good Night’s Sleep
- Wake Up Rested In Mornings
- Relief Sleeping Difficulties Due to:
- Stress, Jet Lag Personal Problems e.g Bereavement
Active Ingredients: Each Nytol tablet contains Diphenhydramine 25mg.
Nytol is used to relieve temporary sleeping difficulties. The active ingredient is diphenhydramine hydrochloride, an antihistamine that causes sleepiness or drowsiness. Temporary difficulties in getting a good night’s sleep can be caused by various problems such as stress, jet lag or personal problems such as bereavement. In sleep problems of this type, Nytol has been shown to help sufferers to fall asleep faster, have a longer and deeper sleep, and to wake up feeling rested in the morning.
Adults and children aged 16 years and over:
Swallow 2 tablets with water 20 minutes before you go to bed.
Not to be used by children under 16 years.
Not to be used by the elderly with confusion.
Do not take more than the recommended dose.
Do not take extra tablets if you wake up in the night.
If you take too many tablets
Contact your doctor or casualty department.
Please read patient information leaflet before using this medicine. Do not exceed the stated dose.
Do not take Nytol:
if you have ever had an allergic reaction to diphenhydramine hydrochloride or any of the other ingredients (listed in Section 6 of the leaflet)
if you have an obstruction in your stomach or gut (for example, because of an ulcer).